Skip to content
Receive Overdose Prevention Training

Completion time

Categorization

Activity Description

Naloxone can reverse a potentially fatal overdose by allowing the person to breathe normally after the opioid medication has slowed their breathing to a dangerous rate. Having access to Naloxone, and having the proper training to use it, could save a life.

How can I do that?

  1. View the Regional Overdose Prevention Specialist (ROPS) Map to find contact information for your region.
  2. Contact the specialist in your region to schedule an opioid education and naloxone training.

For general information, self-assessment, Good Samaritan law information, and additional resources visit the TN Department of Health website listed below.

Resources

Share to your Social Media

Share on facebook
Facebook
Share on twitter
Twitter

 Need Help? Need A Referral To Treatment? Call the TN Redline: